# SDR IPXA1666442

- Difficulty date: April 7, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B1575321
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D STA 1220-1260 LT MOST OTBD FLOOR PANEL FOUND SPONGEY.     FLOOR PANEL LOCAL FABRICATED IAW DWG 65B15753-21.
